# SDR 05FDEA00519

- Difficulty date: March 15, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- Aircraft time: 40,500 hours, 25,381 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

REJECTED TO AT 80 KTS.  RAN RTO CHECKLIST.  NO AIRSPEED ON CAPT'S AIRSPEED INDICATOR.  REMOVED AND REPLACED AIR DATA COMPUTER IAW MM 34-12-011-4.  A/C DOWN GRADED TO NOT CAT II.  A/P NR 1 CK CAT II  A/P NR 2 CK CAT II.  R/I FROM FACT  PREMATURE REMOVAL/INSTALLATION  OFF MFG HG480B13.
